Or log in with:
Register to join the discussion, get discounts and more.
This is page 1 of 1 (This thread has 1 message)
Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.
There appears to be some problem especially with the 5g tubes.Until a month or so ago the pharmacy were saying there was a problem with the 5g and supplying the 3.5g insteadBut now can't get the 3.5g tubes anywhere and the 5g tubes just ooze ointment out everywhere; you can't stop it I get the impression they've now run out of 3.5g and are just supplying the known problem 5g tubes.
Join the discussion
Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.
Already registered with Mumsnet? Log in to leave your comment or alternatively, sign in with Facebook or Google.
Please login first.